| Model Number |
15AT312 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that abutments fractured and implants placed were removed.Patient would have to return to place new implants.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H10: additional narrative.
Event or Problem Description
Doctor reported that abutment screws fractured and implants were removed.Patient would have to return to place new implants.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem d4: expiration date and udi d9: device available for evaluation change ¿no' to 'yes' g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h4: device manufacture h6: evaluation codes h10: additional narrative two implants and 2 abutments were returned for investigation.Visual evaluation of the as returned products identified that the abutments were severely fractured and damaged on top of the implants.Additionally, screw fragments were identified inside the abutments ¿ confirming that the retaining screws (bundled) have been fractured.Functional testing could not be performed due to the nature of the devices and events.Pre-existing condition noted on the per was 'high bone density ¿ type i'.The reported devices had been placed on tooth # 13 & 23 (fdi) for approximately 2 years.X-ray or picture images were not provided.Review of appropriate documentation: documents reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Instructions for use ¿ prosthetics for zimmer dental implant systems ¿ ifu4894 rev 6 ¿ 08/19.Information identified: contraindications & precautions.Per the applicable ifu, patient factors such as severe bruxism, clenching, and overloading, may cause component fracture.Dhr review: dhr review for the lot (2019070653) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.However, dhr could not be reviewed for the implant (tsvb11).Complaint history review: complaint history review was performed for the reported lot number (2019070653) for similar events (complaint category keywords: functional: fracture & fracture: screw) and 3 other complaints were identified under (b)(4).A complaint history review by item number was conducted for the (tsvb11) dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product for similar events (complaint category keyword: fracture & fracture: screw).Post market trending review: august post market trending was reviewed and there were no actionable events or corrective actions for the reported events or products.Therefore, based on the available information, device malfunction did occur, and the reported events were confirmed.